MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number ONB12STF
Medical Device Problem Codes Break (1069); Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 - concomitant products: egia60amt, egia60amt egia 60 artic med thick sulu, (lot# p5c1346); sigphandle, sig power sigphandle handle, (s#unknown); sigadaptstnd, sig power sigadaptstnd linear adapter, (s#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic gastric bypass surgery, the reload locked on tissue and could not be removed during the second stapling upon returning the blade.All instructions to unlock the load were followed, including holding both side buttons to restart, removing and reconnecting the rod, and using the key to disarticulate and open the device, but these actions were unsuccessful.The surgeon manually removed the tissue and performed sub-suturing and staple line reinforcement to resolve the issue.The trocar experienced a valve break, causing a leak, and the lens disengaged.The trocar was replaced.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic gastric bypass surgery, the load stapled correctly without problems, however the reload locked on tissue and could not be removed.During the second stapling, when it went through the fabric, there was difficulty in retracting the knife blade.All instructions to unlock the load were followed, including holding both side buttons to restart, removing and reconnecting the rod, and using the key to disarticulate and open the device, but these actions were unsuccessful.The surgeon manually removed the tissue and performed sub-suturing and staple line reinforcement to resolve the issue.The trocar experienced a valve break, causing a leak, and the lens disengaged.The trocar was replaced.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24319671
Report Number9612501-2026-00344
Device Sequence Number15990890
Product Code GCJ
UDI-Device Identifier10884521657687
UDI-Public(01)10884521657687(17)300531(10)J5F2540Y
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONB12STF
Device Catalogue NumberONB12STF
Device Lot NumberJ5F2540Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/24/2026
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexFemale